# SDR USAA2014051900028

- Difficulty date: May 16, 2014
- Submitted: May 19, 2014
- Operation: Air carrier
- Aircraft: N939UW
- Make and model: Boeing 757-2B7
- Aircraft serial: 27303
- Aircraft time: 64,411 hours, 24,551 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: 141N29321
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

C4 CHECK LEVEL 2 GALVANIC CORROSION ON FLOORBEAM T CHORD AT BS 324, RBL 61.  REPLACED FLOORBEAM T CHORD AT BS 324, RBL 61 IAW SRM 51-40-02, 51-10-02, 51-40-05 & 51-21-10.
